Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 828, NWS Norman, OK

October 4, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 4, 2016, 9:29 PM CDT for 4 counties in Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2016, 9:29 PM CDT (02:29 UTC)
Expired
Oct 4, 2016, 10:15 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 34 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 10:09 PM CDTHAIL 16 W Meeker, OKIN JACKTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 3:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1817 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1817 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

774 
WUUS54 KOUN 050229
SVROUN
OKC027-081-109-125-050315-
/O.NEW.KOUN.SV.W.0828.161005T0229Z-161005T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
929 PM CDT TUE OCT 4 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWALLA...
  MOVING EAST-NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHAWNEE...CHOCTAW...HARRAH...MCLOUD...MEEKER...JOHNSON...SPARKS...
  NEWALLA...DALE AND AYDELOTTE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 166 AND 194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3541 9677 3538 9678 3534 9725 3547 9729
      3568 9683 3542 9677
TIME...MOT...LOC 0229Z 252DEG 21KT 3543 9718 

HAIL...1.00IN
WIND...60MPH
 
$$

..SPEG.
1 follow-up statement
032 
WWUS54 KOUN 050251
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT TUE OCT 4 2016

OKC027-109-050259-
/O.CAN.KOUN.SV.W.0828.000000T0000Z-161005T0315Z/
OKLAHOMA OK-CLEVELAND OK-
951 PM CDT TUE OCT 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKLAHOMA AND
NORTHEASTERN CLEVELAND COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM NEAR HARRAH WHICH PROMPTED THE WARNING HAS
MOVED INTO POTTAWATOMIE AND LINCOLN COUNTIES...THEREFORE THE WARNING
HAS BEEN CANCELLED FOR CLEVELAND AND SOUTHEASTERN OKLAHOMA COUNTIES.
HOWEVER... ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEASTERN OKLAHOMA COUNTY FOR A STORM NEAR LUTHER.

LAT...LON 3540 9713 3550 9713 3568 9683 3542 9677
TIME...MOT...LOC 0249Z 252DEG 21KT 3547 9704 

$$

OKC081-125-050315-
/O.CON.KOUN.SV.W.0828.000000T0000Z-161005T0315Z/
LINCOLN OK-POTTAWATOMIE OK-
951 PM CDT TUE OCT 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN LINCOLN AND NORTHWESTERN POTTAWATOMIE COUNTIES...

AT 949 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MCLOUD...MOVING EAST-NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...MCLOUD...MEEKER...JOHNSON...SPARKS AND AYDELOTTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3540 9713 3550 9713 3568 9683 3542 9677
TIME...MOT...LOC 0249Z 252DEG 21KT 3547 9704 

HAIL...1.00IN
WIND...60MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 6:23 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Oct 4, 6:23 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
623 PM CDT TUE OCT 4 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
Isolated strong/severe TSRA will continue until a few hours after
sunset--mainly over north-central Oklahoma. Winds west of a
dryline (located approximately KAVK-KCSM-KHBR-KLTS-F05 at 2300Z)
will become generally light and variable after sunset. Elsewhere,
10-15 kt winds from the S-SE will continue through the period.
Winds should be somewhat lighter on Wednesday. There will be
another chance of TSRA tomorrow afternoon and evening (mainly in
the general vicinity of I-44), but chances are currently too low
to include in the TAFs.

CmS
&&

.PREV DISCUSSION... /issued 310 PM CDT TUE OCT 4 2016/

DISCUSSION...
Isolated severe thunderstorms may develop along the dryline late
this afternoon. Various convective-allowing models (HRRR/HRRRX/4KM
NAM) are persistent in discrete supercells developing across
southwest Oklahoma and moving northeastward into central Oklahoma.
Analysis of the HRRR indicates localized backing/increased
convergence along a dryline bulge could be a factor for convective
iniation in the models. Visible satellite imagery indicates a
possible perturbation/ascent across western north Texas/southwest
Oklahoma which might be aiding in pressure falls/localized
backing. There is some evidence of this perturbation on the 700
mb flow.

Vertical wind shear will be more than sufficient for supercells with
potential for large hail and damaging wind gusts. By around 00Z, low-
level (0-1 km) vertical wind shear (~20 knots), MLLCLs (<1 km),
and critical angles (~90 degrees) will result in sufficient
environment for potential tornadogenesis with any supercells.

Tomorrow, at least isolated showers/storms will be possible with a
moist, conditionally unstable airmass still in place.
Coverage/confidence for storms is low with no significant forcing.
Coverage may increase overnight as isentropic ascent increases.

By late Thursday into Thursday night, a seasonably strong cold front
will progress from northwest to southeast across Oklahoma/western
north Texas. Severe weather will be possible; however, because of
linear forcing along the cold front, the primary hazards will be
gusty winds and locally heavy rainfall. Lingering showers/storms
will be possible Friday morning across southern Oklahoma/western
north Texas.

Much drier/cooler air is expected in the front's wake on Friday and
Saturday. Many locations will drop into the 40Fs by Saturday
morning, and with dew points dropping into the 30Fs and light
winds, some locations across northwest Oklahoma may drop into the
upper 30Fs.

By Sunday, a shortwave trough may increase the chance of showers,
especially northwest Oklahoma. The forecast becomes more uncertain
beyond Sunday as the GFS and ECMWF become somewhat out of phase
across the Southern Plains. However, a general pattern of quasi-
zonal flow with embedded shortwaves suggests seasonable
temperatures with at least a low chance of rain.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  88  69  87 /  40  10  30  30
Hobart OK         57  88  68  87 /  10  10  20  30
Wichita Falls TX  67  92  69  90 /  20  10  30  20
Gage OK           49  86  58  87 /   0   0  10  30
Ponca City OK     63  89  69  87 /  60  10  40  40
Durant OK         71  89  69  88 /  20  10  20  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

11/23/23
Hazardous weather outlook, Oct 4, 5:14 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT TUE OCT 4 2016

OKZ004>048-050>052-TXZ083>090-051200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
514 PM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
AND NORTH CENTRAL OKLAHOMA TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS THAT ARE ENCOMPASSED BY
A LINE EXTENDING FROM CHEROKEE... TO EL RENO... TO CHICKASHA...
TO ADA. THIS INCLUDES THE OKC METRO.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM THROUGH 3 AM.

IMPACTS...
THE MAIN IMPACTS WILL HAIL TO THE SIZE OF GOLF BALLS...DAMAGING
WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.

DISCUSSION...
ISOLATED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT... MAINLY ALONG AND EAST OF I-35. A BROKEN LINE OF STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS WILL
REMAIN POSSIBLE ACROSS NORTHERN INTO CENTRAL OKLAHOMA OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY.
THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE ACROSS NORTHERN
AND CENTRAL OKLAHOMA.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS AT LEAST PART OF THE
AREA THROUGH SUNDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Oct 4, 8:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             1 NW TUTTLE             35.30N 97.83W
10/04/2016  E1.50 INCH       GRADY              OK   STORM CHASER

&&

JPIKE
Local storm report, Oct 4, 8:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             DRUMMOND                36.30N 98.04W
10/04/2016  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

JPIKE
Local storm report, Oct 4, 8:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     3 SE BRECKENRIDGE       36.41N 97.69W
10/04/2016  M57 MPH          GARFIELD           OK   MESONET

&&

JPIKE
Local storm report, Oct 4, 9:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     FLASH FLOOD      ENID                    36.40N 97.88W
10/04/2016                   GARFIELD           OK   EMERGENCY MNGR

            ESTIMATED 3.5 INCHES OF RAIN WITH WATER FLOWING OVER
            ROADWAYS AT HWY 132 AND HAYWARD, STABE ROAD AND RUPE, IMO
            AND SKELETON, WOOD AND IMO, AND WHEAT CAPITAL AND HWY
            132.

&&

TLINDLEY
Local storm report, Oct 4, 9:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     WAUKOMIS                36.28N 97.90W
10/04/2016  M70 MPH          GARFIELD           OK   PUBLIC

            MEASURED AT HOME STATION

0856 PM     TSTM WND GST     VANCE AIR FORCE BASE    36.34N 97.90W
10/04/2016  M69 MPH          GARFIELD           OK   AWOS

&&

JPIKE
Local storm report, Oct 4, 9:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLASH FLOOD      VALLEY BROOK            35.40N 97.48W
10/04/2016                   OKLAHOMA           OK   BROADCAST MEDIA

            I-240 AND S. EASTERN AVE IMPASSABLE DUE TO FLOODING.
            REPORTED BY KWTV.

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:08 PM CDTSpecial Weather StatementOUNGarfield52 min
Oct 4, 7:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major47 min
Oct 4, 7:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady48 min
Oct 4, 7:35 PM CDTFlash Flood WarningOUNGrant3 hr
Oct 4, 7:42 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
Oct 4, 7:55 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma50 min
Oct 4, 7:56 PM CDTSevere Thunderstorm WarningOUNGarfield, Major49 min
Oct 4, 8:02 PM CDTAreal Flood AdvisoryOUNGarfield, Major3 hr
Oct 4, 8:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady21 min
Oct 4, 8:21 PM CDTSevere Thunderstorm WarningOUNKay69 min
Oct 4, 8:23 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Oct 4, 8:37 PM CDTFlash Flood WarningOUNGarfield, Major38 min
Oct 4, 8:44 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble2 hr
Oct 4, 8:44 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble46 min
Oct 4, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma45 min
Oct 4, 8:52 PM CDTSevere Thunderstorm WarningOUNOklahoma38 min
Oct 4, 9:07 PM CDTFlash Flood WarningOUNGarfield, Major83 min
Oct 4, 9:30 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
Oct 4, 9:31 PM CDTFlash Flood WarningOUNKay3 hr
Oct 4, 9:31 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma44 min
Oct 4, 9:33 PM CDTSpecial Weather StatementOUNKay27 min
Oct 4, 9:47 PM CDTSpecial Weather StatementOUNGarvin28 min
Oct 4, 9:59 PM CDTSpecial Weather StatementOUNCleveland, McClain31 min
Oct 4, 10:12 PM CDTSevere Thunderstorm WarningOUNLincoln48 min
Oct 4, 10:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble46 min
Oct 4, 10:15 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
Oct 4, 10:18 PM CDTAreal Flood WarningOUNGrant, Kay3 hr
Oct 4, 10:19 PM CDTSpecial Weather StatementOUNNoble26 min
Oct 4, 10:26 PM CDTSpecial Weather StatementOUNMcClain34 min
Oct 4, 10:30 PM CDTAreal Flood WarningOUNGarfield, Major6 hr
Oct 4, 10:38 PM CDTFlash Flood WarningOUNGarfield, Noble4 hr
Oct 4, 10:49 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Oct 4, 11:01 PM CDTSpecial Weather StatementOUNNoble29 min
Oct 4, 11:06 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie39 min
Oct 4, 11:09 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole52 min
Oct 4, 11:27 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Oct 4, 11:32 PM CDTSpecial Weather StatementOUNNoble43 min
Oct 4, 11:43 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min
Oct 5, 12:02 AM CDTSpecial Weather StatementOUNOkfuskee28 min
Oct 5, 12:12 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole50 min
Oct 5, 12:28 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole62 min
Oct 5, 1:29 AM CDTSevere Thunderstorm WarningOUNHughes46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.